Author Topic: 3 Months 1 week Off Klonopin  (Read 320 times)

[Buddie]

3 Months 1 week Off Klonopin
« on: April 17, 2022, 12:38:20 pm »
Hello all and Happy Easter. Today marks 3 months and 1 week off klonopin. Was on klonopin about 17 months counting taper as you can see in my signature.

In the first few weeks post jump I felt the urge to reinstate and kept my supply of klonopin on hand. But with the help of this community, I did not and the klonopin is now gone and gotten rid of.

My major symptoms are tingling in my face, scalp and head which started when I got down to around 0.062 mg in December of last year and ringing in the ears. My psychological symptoms are mainly depression and anxiety fighting catastrophic thinking that I will be like this forever. (I keep telling myself you took this poison for 17 months you are not going to be healed in 3 months).

My minor symptoms are intermittent burning and tingling in my legs and sometimes heart palpitations. GI system is fine, and sleep is decent. (I started on remeron while tapering to help sleep at 7.5 mg and am trying to start a slow taper now of that.)

Congrats to everyone in this forum board on your great achievements!

Seeking
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 Months 1 week Off Klonopin
« Reply #1 on: April 17, 2022, 02:41:08 pm »
congrats seeking! lots more healing ahead!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 Months 1 week Off Klonopin
« Reply #2 on: April 18, 2022, 07:27:47 am »
Great progress!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 Months 1 week Off Klonopin
« Reply #3 on: April 18, 2022, 12:57:24 pm »
Thank you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 Months 1 week Off Klonopin
« Reply #4 on: April 22, 2022, 03:59:54 pm »
Hi [...],

Your story is very inspiring for me. I currently am taking daily .75 Klonopin and Mirtazapine, very similar to you. I live in a country where Diazepam is is unavailable so I am trying to taper and eventually jump directly off of Klonopin as you have done. Since so many of the success stories here are from people who were able to use Diazepam to taper I have sometimes wondered if it will be possible for me to succeed too, tapering the Klonopin. Thank you for posting your story, I'm feeling really motivated by it! Congratulations to you. 

 :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 Months 1 week Off Klonopin
« Reply #5 on: April 22, 2022, 09:13:05 pm »
[...] yes it is hard, rough, and it sucks. Your story may be better than mine. I did it, others have done it and many more will do it.

First make up your mind and Decide and believe you can do it.

Then make out a thoughtful, and workable flexible plan and then start. Listen to your body and take your time. And realize it will take time to do and heal.

Lots of wonderful people on this forum.

Seeking

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.